# SDR DALA2023020700935

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2617673) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT UPPER FACE BETWEEN STA: 947 AND STA: 967 RBL 52. FLOOR SUPPORT UPPER FACE BETWEEN STA: 947 AND STA: 967 RBL 52 WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
